# SDR SWIA2019080546116

- Difficulty date: June 6, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON. UPPER LEADING EDGE SHROUD CHAFED, OUTBOARD SIDE APPROXIMATELY AS354 TO AS375.   REMOVED AND REPLACED AILERON L/E SKIN IAW SRM.
